So after using Proctofoam once, the bleeding has stopped! My GI told me to just take a couple times per week for the next two weeks to get rid of the loose stools and urgency. However, the two times that I have used Proctofoam, the next morning I've had more stool. I don't know if that's happening becuase of my flare and it's just a coincidence or if it's a side effect of the Proctofoam. Any thoughts?
Hi Comedy Dork, When I started using Cortifoam enemas I experienced the same thing of bleeding so I wasn't sure if it was from the foam or just the colitis. So I continued with it but I also used the salofalk suppositores. The foam I used during the day, and suppositories at night and I'm not sure when but the bleeding did stop. I always made sure that I had vaseline or anusul cream on the inserter just so it didn't aggravate things when I inserted it.
Post Edited (newucpat) : 5/20/2008 7:22:44 AM (GMT-6)